MathSciNet Relay Station
MathSciNet bibliographic data
MR1475330 14L30 (14M99)
Okunʹkov, A. Yu. A remark on the Hilbert polynomial of a spherical manifold. (Russian) Funktsional. Anal. i Prilozhen. 31 (1997), no. 2, 82--85; translation in Funct. Anal. Appl. 31 (1997), no. 2, 138–140
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement